Alert archive / Colorado / High Wind Warnings in 2025

High Wind Warning 12, NWS Pueblo, CO

October 19, 2025Costilla County, Huerfano County, Las Animas County, Colorado

NWS Pueblo, CO issued this high wind warning at Oct 19, 2025, 2:02 PM MDT for Costilla County, Huerfano County, Las Animas County, Colorado. It took effect at Oct 20, 2025, 2:00 AM MDT. It was in force for 7 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 19, 2025, 2:02 PM MDT (20:02 UTC)
In effect from
Oct 20, 2025, 2:00 AM MDT
Expired
Oct 20, 2025, 9:00 AM MDT
In force
7 hr
Issued by
NWS Pueblo, CO

Counties Costilla County, CO, Huerfano County, CO, Las Animas County, CO

The radar

The Pueblo radar (KPUX), 127 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 20, 4:55 AM MDTNON-TSTM WND GST 644 S Weston, COAWOS station 3CO4 4 S Weston.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The text

As transmitted.

476 
WWUS75 KPUB 192002
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
202 PM MDT Sun Oct 19 2025

COZ074-075-087-200415-
/O.UPG.KPUB.HW.A.0008.251020T0800Z-251020T1500Z/
/O.NEW.KPUB.HW.W.0012.251020T0800Z-251020T1500Z/
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-Walsenburg
Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Including Weston, Walsenburg, Spanish Peaks, Stonewall, and
Cuchara
202 PM MDT Sun Oct 19 2025

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 9 AM MDT MONDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 75 mph expected.

* WHERE...Southern Sangre de Cristo Mountains, and Walsenburg 
  Vicinity/Upper Huerfano River Basin Below 7500 Feet.

* WHEN...From 2 AM to 9 AM MDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

Visit us at http://www.weather.gov/pub

Moore
4 follow-up statements
707 
WWUS75 KPUB 200348
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
948 PM MDT Sun Oct 19 2025

COZ074-075-087-201200-
/O.CON.KPUB.HW.W.0012.251020T0800Z-251020T1500Z/
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-Walsenburg
Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Including Weston, Spanish Peaks, Stonewall, Walsenburg, and
Cuchara
948 PM MDT Sun Oct 19 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT 
MONDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 75 mph expected.

* WHERE...Southern Sangre de Cristo Mountains, and Walsenburg 
  Vicinity/Upper Huerfano River Basin Below 7500 Feet.

* WHEN...From 2 AM to 9 AM MDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

Visit us at http://www.weather.gov/pub

Simcoe
739 
WWUS75 KPUB 200641
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
1241 AM MDT Mon Oct 20 2025

COZ087-201445-
/O.NEW.KPUB.FZ.W.0003.251021T0900Z-251021T1400Z/
/O.CON.KPUB.HW.W.0012.251020T0800Z-251020T1500Z/
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Including Walsenburg
1241 AM MDT Mon Oct 20 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MDT TUESDAY...

* WHAT...For the High Wind Warning, west winds 25 to 35 mph with 
  gusts up to 60 mph expected. For the Freeze Warning, sub-freezing 
  temperatures as low as 22 expected.

* WHERE...Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 
  Feet.

* WHEN...For the High Wind Warning, until 9 AM MDT this morning. For 
  the Freeze Warning, from 3 AM to 8 AM MDT Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles. Frost and freeze conditions 
  could kill crops, other sensitive vegetation and possibly damage 
  unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

Take steps now to protect tender plants from the cold.

&&

$$

COZ088-094-099-201445-
/O.NEW.KPUB.FZ.W.0003.251021T0900Z-251021T1400Z/
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Eastern Las Animas County-Springfield Vicinity/Baca County-
Including Kim, Trinidad, Branson, Walsh, and Springfield
1241 AM MDT Mon Oct 20 2025

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MDT TUESDAY...

* WHAT...Temperatures ranging from 29 to 32 over most of the region. 

* WHERE...Eastern Las Animas, Baca, and Trinidad Vicinity/Western 
  Las Animas County Below 7500 Feet.

* WHEN...From 3 AM to 8 AM MDT Tuesday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

COZ074-075-201445-
/O.CON.KPUB.HW.W.0012.251020T0800Z-251020T1500Z/
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Including Stonewall, Spanish Peaks, Weston, and Cuchara
1241 AM MDT Mon Oct 20 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

* WHAT...West winds 30 to 40 mph with gusts up to 75 mph expected.

* WHERE...Southern Sangre de Cristo Mountains.

* WHEN...Until 9 AM MDT this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

Visit us at http://www.weather.gov/pub

Hodanish
240 
WWUS75 KPUB 201032
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
432 AM MDT Mon Oct 20 2025

COZ087-201845-
/O.CON.KPUB.HW.W.0012.000000T0000Z-251020T1500Z/
/O.CON.KPUB.FZ.W.0003.251021T0900Z-251021T1400Z/
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Including Walsenburg
432 AM MDT Mon Oct 20 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT TUESDAY...

* WHAT...For the High Wind Warning, west winds 20 to 30 mph with 
  gusts up to 60 mph. For the Freeze Warning, sub-freezing 
  temperatures as low as 26 expected.

* WHERE...Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 
  Feet.

* WHEN...For the High Wind Warning, until 9 AM MDT this morning. For 
  the Freeze Warning, from 3 AM to 8 AM MDT Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles. Frost and freeze conditions 
  could kill crops, other sensitive vegetation and possibly damage 
  unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

Take steps now to protect tender plants from the cold.

&&

$$

COZ088-094-099-201845-
/O.CON.KPUB.FZ.W.0003.251021T0900Z-251021T1400Z/
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Eastern Las Animas County-Springfield Vicinity/Baca County-
Including Kim, Trinidad, Branson, Walsh, and Springfield
432 AM MDT Mon Oct 20 2025

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT TUESDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Eastern Las Animas, Baca, and Trinidad Vicinity/Western 
  Las Animas County Below 7500 Feet.

* WHEN...From 3 AM to 8 AM MDT Tuesday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

COZ074-075-201500-
/O.CON.KPUB.HW.W.0012.000000T0000Z-251020T1500Z/
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Including Stonewall, Spanish Peaks, Weston, and Cuchara
432 AM MDT Mon Oct 20 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

* WHAT...West winds 30 to 40 mph with gusts up to 75 mph.

* WHERE...Southern Sangre de Cristo Mountains.

* WHEN...Until 9 AM MDT this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

Visit us at http://www.weather.gov/pub

Hodanish
083 
WWUS75 KPUB 201436
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
836 AM MDT Mon Oct 20 2025

COZ087-202245-
/O.EXP.KPUB.HW.W.0012.000000T0000Z-251020T1500Z/
/O.CON.KPUB.FZ.W.0003.251021T0900Z-251021T1400Z/
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Including Walsenburg
836 AM MDT Mon Oct 20 2025

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT TUESDAY...
...HIGH WIND WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 26 expected.

* WHERE...Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 
  Feet.

* WHEN...From 3 AM to 8 AM MDT Tuesday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

COZ074-075-201545-
/O.EXP.KPUB.HW.W.0012.000000T0000Z-251020T1500Z/
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Including Spanish Peaks, Stonewall, Cuchara, and Weston
836 AM MDT Mon Oct 20 2025

...HIGH WIND WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING...

The threat has ended.

$$

COZ088-094-099-202245-
/O.CON.KPUB.FZ.W.0003.251021T0900Z-251021T1400Z/
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Eastern Las Animas County-Springfield Vicinity/Baca County-
Including Springfield, Kim, Branson, Walsh, and Trinidad
836 AM MDT Mon Oct 20 2025

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT TUESDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Eastern Las Animas, Baca, and Trinidad Vicinity/Western 
  Las Animas County Below 7500 Feet.

* WHEN...From 3 AM to 8 AM MDT Tuesday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Visit us at http://www.weather.gov/pub

Moore

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this high wind warning went out at Oct 19, 11:35 AM MDT, 2 hours 27 minutes earlier. Its key messages:

  • Warmer temperatures and continued breezy conditions expected through much of today, with increasing winds beginning tonight.
  • High winds and elevated fire weather concerns on Monday.
  • Showers across the region Thursday into Friday.
Area forecast discussion, Oct 19, 11:35 AM MDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1135 AM MDT Sun Oct 19 2025

.KEY MESSAGES...

- Warmer temperatures and continued breezy conditions expected through
  much of today, with increasing winds beginning tonight.

- High winds and elevated fire weather concerns on Monday.

- Showers across the region Thursday into Friday.

&&

.UPDATE...
Issued at 840 AM MDT Sun Oct 19 2025

Quick update to the forecast grids for expiration of the Freeze
Warnings and Frost Advisories this morning. Much of the plains
dropped to below freezing for a number of hours early this
morning, and in some cases hit a hard freeze, so for portions of
the eastern plains this may be the last freeze highlight of the
season. Remainder of forecast looks good, with strong winds and
elevated fire weather conditions still a concern tonight into
tomorrow. However, approaching cold front may arrive sooner than
expected which might put the Fire Weather Watch in jeopardy.
Moore

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 320 AM MDT Sun Oct 19 2025

Currently..

Temperatures are dipping quickly across the plains as the departing
trough continues to pull off to our east. As of 2 AM, most locations
along and north of Highway 50 are around or below 32F already, with
Trinidad and Springfield already at 34F as well. Canon City and much
of the higher elevations of El Paso County are also around 35F this
hour. Winds have died off on the plains which have aided in our
radiational cooling. Dew points are in the 20s for most locations,
with some teens coming in up in the mountains.

Today and Tonight..

Subfreezing temperatures are expected early this morning across our
mountain valleys and our plains, but we'll warm up quickly as
westerly flow increases over the region and another trough pushes
into the Pacific Northwest. Downsloping winds will help us to
increase our temperatures on the plains from where we were yesterday
by several degrees, which will mean highs into the upper 70s and few
low 80s for many of us. Mountain valleys can also expect highs in
the upper 60s. Zonal flow will also mean increasing west winds,
especially through our gap flows, where gusts to 25 mph will be
possible periodically throughout the day today. Elevated fire
weather conditions with humidities falling into the mid-teens can be
expected through far eastern Fremont, western Pueblo, and Huerfano
counties, where gap flows will be strongest this afternoon, though
conditions are not expected to be substantial enough, or widespread
enough, to warrant any fire weather highlights for today. Winds
begin to increase tonight ahead of the approaching trough as it
pushes into the the northern Rockies, with the early pieces of the
strongest jet support coming in after 06Z tonight. Continued west
winds and mixing through the overnight hours will keep temperatures
warmer tonight than what we are seeing early this morning, with much
of our plains remaining in the 40s and low 50s, especially in the
banana belt up against the mountains.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 320 AM MDT Sun Oct 19 2025

Models continue to be in good agreement through the extended
period, with the main change being with the storm system mid to
late week. All guidance is now a bit slower with the ejection of
the upper low, now on Friday.

Monday...a High Wind Watch will be in effect for the southern
Sangre de Cristo Range and Huerfano County through the morning
hours. High-res model guidance suggests a period during the
morning with downslope wind potential. Gusts up high could top
75 mph, while areas over Huerfano County could see gusts near 60
mph. The FV3 is most aggressive with ducting winds down. The ARW
is a bit less aggressive, but still has gusts in excess of 60
mph along the lee slopes. Up north, more forward shear is
expected, which will help limit downslope winds. There could be
a few brief gusts near 50 mph, mainly in the Pikes Peak Region
during the morning hours.

The main change for Monday is the frontal timing, which will
impact the Fire Weather Watch. Model guidance now has the front
moving across the Plains by late morning to early afternoon.
Previous runs were slower, which would allow for mixing along
the I-25 corridor, with gusty winds and low humidity leading to
fire weather conditions. With the faster frontal arrival, that
will likely limit westerly mixing and drying of air. Opted to
not upgrade the Fire Weather Watch, and will let the day shift
look at the trends. The faster front will also impact
temperatures. Trended temperatures down a couple degrees, with
highs mainly in the upper 60s to mid 70s.

Monday night through Wednesday...upper level high pressure will
spread across the region during this time period. Overnight lows
on Monday will fall to near freezing, and precautions should be
taken to protect sensitive plants and exposed pipes.
Temperatures will warm into the 60s on Tuesday, then warming
into the lower 70s by Wednesday. An upper low off the southern
California coast will begin to move into the region by
Wednesday, with southwesterly flow developing by Wednesday
afternoon. An isolated shower may be possible by late in the
afternoon as the system approaches.

Wednesday night through Friday...the main difference with the
latest model guidance is a slowing down of the upper system.
Previous runs had it exiting the area on Thursday, but the
latest guidance slowly takes the upper low into western Kansas
on Friday. NBM guidance is also starting to cool temperatures
off during this period. Highs will reach into the 60s both
Thursday and Friday, and again could be a few degrees cooler.
Expect rain and snow showers to increase along the Continental
Divide Wednesday night, and spreading east on Thursday. Snow
levels look to remain high, mainly above 9 kft, where minor
accumulations will be possible. Across the Plains, precipitation
will develop eastward Thursday into Friday, with the main focus
across the Palmer Divide and areas north of Highway 50.
Northerly winds could be gusty behind a cold front on Thursday,
and remaining breezy into Friday. The upper system will eject
eastward by Friday evening, with precipitation ending by the
late afternoon to early evening.

Saturday and Sunday...a brief break is forecast on Saturday,
before the next upper wave moves into the region by Sunday.
Temperatures will warm back through the 70s over the weekend.
Another round of gusty winds may be possible Saturday night into
Sunday morning, as the main jet energy moves across the region.
Mozley

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1134 AM MDT Sun Oct 19 2025

VFR conditions anticipated across the forecast area over the next 24
hours, including the three main TAF sites of KCOS, KPUB and KALS. An
approaching upper shortwave will increase S-SW surface winds today
with gusts to 20-25 kts for most locations. Surface winds across the
eastern plains, including KCOS and KPUB, will shift to the NW then N
tonight into Mon morning as a cold front pushes through, with gusts
30+ kts possible. The upper jet will stretch across the state
tonight into tomorrow, producing very strong W winds for the higher
elevations and in the lee of the mts, so included wind shear for
KCOS from 06z-15z, and for KPUB from 04z-10z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from late tonight through Monday morning for
COZ074-075-087.
Fire Weather Watch from Monday morning through Monday
afternoon for COZ222-226>231-234.

&&

UPDATE...MOORE
SHORT TERM...EHR
LONG TERM...MOZLEY
AVIATION...MOORE
Hazardous weather outlook, Oct 19, 9:14 AM MDT, 4 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
914 AM MDT Sun Oct 19 2025

COZ058>089-093>099-201300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
914 AM MDT Sun Oct 19 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

High winds will be possible Monday morning over the southern
Sangre de Cristo Range and adjacent Plains. Gusts near 75 mph will
be possible over the higher terrain, while gusts to 60 mph are
possible down low. Fire weather concerns will also be possible on
Monday, mainly along the Interstate 25 corridor, focused on the
gap wind prone areas.

A storm system will bring light snow to the Colorado Mountains
Wednesday night through Friday. Minor accumulations above 9 kft
will be possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

27/88

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 2:42 AM MDTHigh Wind WatchPUBCostilla, Huerfano, Las Animas11 hr
Oct 19, 2:04 PM MDTRed Flag WarningPUBBent, Crowley, El Paso, Fremont, Huerfano, Kiowa and 4 more28 hr

Nearby

High Wind Warnings in Colorado, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.